Statistical limit points of sequences of fuzzy numbers


Aytar S.

INFORMATION SCIENCES, vol.165, pp.129-138, 2004 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 165
  • Publication Date: 2004
  • Doi Number: 10.1016/j.ins.2003.06.003
  • Title of Journal : INFORMATION SCIENCES
  • Page Numbers: pp.129-138

Abstract

In the current work, we extend the concepts of statistical limit and cluster points of a sequence of fuzzy numbers corresponding to the definitions in (Proc. Am. Math. Soc. 4 (1993) 1187] for the sequences of real numbers. Later we discuss the relations among sets of ordinary limit points, statistical limit points and statistical cluster points of sequences of fuzzy numbers. (C) 2003 Elsevier Inc. All rights reserved.